# SDR CUC2004F00000

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N911KW
- Make and model: Bell 212
- Aircraft serial: 30592
- Engine: Pwa PT6T3B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Condition: Inoperative
- Location: Reduction G/B
- Part time: 4,037 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 POWER SECTION, NR 6 BEARING KEY WASHER WAS FOUND DISTORTED WITH OPEN FRACTURE AT THE STAKING LOCATIONS OF THE WASHER.  MISSING WASHER PARTS FOUND ON CHIP PLUG.  TIME SINCE LAST GEARBOX REPAIR 767.3 HOURS.
